# SDR SWAA2024121055455

- Difficulty date: November 1, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS727B TO BS767 RBL22 WL156<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT ACB BETWEEN BS 727+4' TO BS 767 ; RBL 22 PER SRM 51-40-02 ; DWG:146A7500;ID:0213;REV:-;DWG:146A7500;ID:0216;REV:- AND DWG:146A0061;ID:0086;REV:A.;[02] VERIFIED ACTION 1. JOB COMPLETE.
